Logo Logo
Switch Language to German
Leitgeb, Hannes ORCID: 0000-0002-8276-149X (2021): A Structural Justification of Probabilism. From Partition Invariance to Subjective Probability. In: Philosophy of Science, Vol. 88, No. 2: pp. 341-365
Full text not available from 'Open Access LMU'.


A new justification of probabilism is developed that pays close attention to the structure of the underlying space of possibilities. Its central assumption is that rational numerical degrees of belief ought to be partition invariant. By means of a representation theorem, one can prove that if graded belief satisfies the resulting set of postulates, rational degrees of belief may be identified with probabilities.